PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 79-85
Tytuł artykułu

The Nikodym property and local properties of Boolean algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study local interpolation properties and local supremum properties for a Boolean algebra. In particular, we present a new condition that is sufficient for the Nikodym property.
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
79-85
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-23
poprawiono
1995-10-11
Twórcy
  • Departamento de Matemáticas, Universidad de Cádiz, Apartado 40, 11510 Puerto Real (Cádiz), Spain
Bibliografia
  • [1] A. Aizpuru, Relaciones entre propiedades de supremo y propiedades de interpolación en álgebras de Boole, Collect. Math. 39 (1988), 115-125.
  • [2] A. Aizpuru, On the Grothendieck and Nikodym properties of Boolean algebras, Rocky Mountain J. Math. 22 (1992), 1-10.
  • [3] F. K. Dashiell, Nonweakly compact operators from order Cauchy complete C$($S$)$ lattices, with application to Baire classes, Trans. Amer. Math. Soc. 266 (1981), 397-413.
  • [4] F. J. Freniche, The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property, Proc. Amer. Math. Soc. 92 (1984), 362-366.
  • [5] F. J. Freniche, Some classes of Boolean algebras related to the Vitali-Hahn-Saks and Nikodym theorems, communication at the Meeting on Boolean Algebras, Oberwolfach, 1985.
  • [6] M. T. Gassó, Algebras with the local interpolation property, Rocky Mountain J. Math. 22 (1992), 181-196.
  • [7] R. Haydon, A non-reflexive Grothendieck space that does not contain $l_∞$, Israel J. Math. 40 (1981), 65-73.
  • [8] A. Moltó, On the Vitali-Hahn-Saks theorem, Proc. Roy. Soc. Edinburgh Sect. A 90 (1981), 163-173.
  • [9] W. Schachermayer, On some classical measure theoretic theorems for non-$σ$-complete Boolean algebras, technical report, Linz University, 1978.
  • [10] G. Seever, Measures on F-spaces, Trans. Amer. Math. Soc. 133 (1968), 267-280.
  • [11] M. Talagrand, Propriété de Nikodym et propriété de Grothendieck, Studia Math. 68 (1984), 165-171.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.